VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(762 ms)

#2854234Aug 14, 2025
Male·23 yrs·ID·COVID19

the day after the covid vaccine injection, the next day I was extremely sick with the total time being 29 days. 7 of the first days was extremely hard to breathe, fever between 99-104 for the 7 days, hot and cold sweats all day long, little to no sleep, the fi…

Bone painBrain fogDyspnoeaFeeling of body temperature changeHyperhidrosisMalaise+2 more
#2854235Aug 14, 2025
Male·23 yrs·ID·COVID19

Was extremely sick from the prior vaccine that I've made a previous report on that lasted the entire time. I then had to receive this vaccine, which made my fever go back to 99-104 for 5 days, during the first 3 days of this Second round of vaccine I could not…

ArthralgiaAstheniaCold sweatHot flushMalaiseNausea+3 more
#2854236Aug 14, 2025
Female·19 yrs·GA·PNC20

Received call from patient's mother stating patient started having symptoms of an allergic reaction to vaccine around 5 PM on 08/12/25. The symptoms started as right arm tingling and numbess and quickly progressed to right eye tingling, tingling on the right u…

AphasiaBlood potassium decreasedChest X-rayComputerised tomogram headElectroencephalogram normalHypersensitivity+5 more
#2854237Aug 14, 2025
SeriousHospitalized
Male·27 yrs·TX·COVID19

Multiple severe DVTs, consecutive bilateral PEs, enrichment taken from life, debt and depression. PTSD from painful blood thinning injections.

Antibody test positiveDeep vein thrombosisDepressionHypercoagulationPost-traumatic stress disorderPulmonary embolism
#2854241Aug 14, 2025
Male·2 yrs·UT·MMR

Fever of 101, leg pain

Pain in extremityPyrexia
#2854243Aug 14, 2025
Female·12 yrs·PA·HPV9

POWER OUTAGE RESULTING IN IMMUNIZATION FRIDGE TEMPERATURE TO GO OUT OF RANGE

Product storage error
#2854244Aug 14, 2025
Male·2.8 yrs·PA·DTAP, HEPA, HIBV, PNC20

Power outage resulting in immunization fridge temp. to go out of range.

Product storage error
#2854245Aug 14, 2025
Female·16 yrs·PA·MMR, PNC20

Power outage resulting in immunizations fridge temp. to go out of range.

Product storage error
#2854246Aug 14, 2025
SeriousHospitalized
Male·78 yrs·FL·COVID19

STARTED with cough then weakness across my whole body 5-25-22 - Heart attack with 3 Blood Clots found.

AstheniaCardiac ventricular thrombosisCatheterisation cardiac abnormalCoughMyocardial infarction
#2854427Aug 14, 2025
SeriousHospitalized
Female·Age unknown·GA·VARZOS

Chest pain moving to left Arm

Blood testChest painComputerised tomogram thoraxElectrocardiogram
#2854429Aug 14, 2025
Female·18 yrs·NY·MENB

Bexsero was placed on 8/8/2025, pt started with symptoms 48 hrs later left shoulder joint and muscular pain, mom reported to the office on 8/11/2025 Per mom. Received Men B #2 on 8/8/25. Feels the injection was given "extremely high in her arm, almost to her s…

ArthralgiaMyalgiaPainProduct administered at inappropriate site
#2854430Aug 14, 2025
Female·18 yrs·NJ·MENB

Received MenB vaccine on 7/17/2025. Later that night painful over upper arm. Point to deltoid muscle. No swelling pain there since. Pain over muscle deltoid and behind pain above the elbow. It is not shooting, no tingling, no radiation. Stabbing pain with move…

MyalgiaPainPain in extremity
#2853850Aug 13, 2025
Unknown·Age unknown·VA·VARCEL

.No symptoms or side effects were reported by HCP; a patient received a dose of improperly stored VARIVAX; This spontaneous report was received from a Nurse and refers to a patient of unknown age and gender. The patient's medical history, concurrent conditio…

No adverse eventProduct storage error
#2853852Aug 13, 2025
Unknown·Age unknown·MN·MMR

CRT agent transfer nurse calling to report using the wrong sterile diluent to reconstitute and administer MMRII vaccine to a patient.; Patient reported no symptoms. No additional AE; This spontaneous report was received from an other health professional regard…

No adverse eventProduct preparation error
#2853853Aug 13, 2025
Female·43 yrs·VARZOS

I am 43 year female and get 1st dose of vaccine yesterday; fever; nausea; This non-serious case was reported by a consumer via interactive digital media and described the occurrence of fever in a 43-year-old female patient who received Herpes zoster (Shingles…

NauseaProduct administered to patient of inappropriate agePyrexia
#2853854Aug 13, 2025
Male·Age unknown·NE·MNQ

they have one extra vial of the lyophilized component of Menveo, which means that a patient received only the liquid portion; they have one extra vial of the lyophilized component of Menveo, which means that a patient received only the liquid portion; This non…

Product preparation issue
#2853855Aug 13, 2025
Unknown·8 yrs·NC·DTAP

daptacel inadvertently administered to an 8-year-old patient with no reported adverse event; Initial information received on 08-Aug-2025 regarding an unsolicited valid non-serious case received from a other health professional. This case involves a 8 years o…

No adverse eventProduct administered to patient of inappropriate age
#2853856Aug 13, 2025
Female·16 yrs·MEN, MENB

chest felt heavy; rash all over stomach; Vomiting; 102 degree fever; rash on the vaccine injection site; Initial information received on 04-Aug-2025 regarding an unsolicited valid non-serious courtesy case received from a consumer/non-healthcare professional.…

Chest discomfortInjection site rashPyrexiaRashVomiting
#2853857Aug 13, 2025
Female·12 yrs·NY·TDAP

patient received a Tdap dose after DTaP earlier than the recommendation from the prescribing information with no reported adverse event; Initial information received on 07-Aug-2025 regarding an unsolicited valid non-serious case received from a consumer/non-h…

Inappropriate schedule of product administrationNo adverse event
#2853858Aug 13, 2025
Female·Age unknown·NY·TDAP

drawing up ADACEL from the vial there was a lot of internal pressure in the vial, and it caused the adacel to spray out and abruptly splashed on the nurse, fluid splashed in her left eye, eye lash, eye brow, and skin with no ae; drawing up ADACEL from the vial…

No adverse eventOccupational exposure to product
Page 1592 of 96,467